# SDR HALA0200099

- Difficulty date: April 30, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Shaft
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE ENTRY:  APU DOOR SHAFT WELD, CRACKED.  REMOVED DOOR AND ROUTE TO AOH.  NO ACCEPTABLE REPAIR, OK TO CONTINUE PER CDL ENTERED ON MIC SHT (DOOR REMOVED).
